MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS PASCAL PRECISION; MITRAL VALVE REPAIR DEVICES

EDWARDS LIFESCIENCES EDWARDS PASCAL PRECISION; MITRAL VALVE REPAIR DEVICES
Model Number 20000ISMA
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 07/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Edwards received notification of a pascal in mitral procedure where a slda (single leaflet device attachment) occurred.Two additional ace devices were placed.A third ace was attempted medial to the middle device.The posterior leaflet kept slipping out of the device.The device was elongated and came back to la to reset.It was noted the posterior leaflet slipped out of the a2p2 ace.The physician was unable to place the device right next to this one due to lack of posterior leaflet.The perceived root cause is lack of leaflet integrity, heart being extremely hyper dynamic during procedure, and patient on pressors and iabp.The third device was placed at a3p3 and the annulus was stable.The procedure was completed successfully, and the mr was reduced from severe to moderate/severe.Grade of mr at time of slda was moderate-severe to severe.
 
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.B2: other serious - even though there was no reintervention the final mitral regurgitation reduction was impacted by the event.
 
Additional Manufacturer Narrative
The following sections were updated, corrected, added: b4, d4, g3, g6, h2, h4, h6, and h11.H6 investigation conclusions: adverse event related to patient anatomy and or condition.The complaint for implant dislodged from a single leaflet, single leaflet device attachment (slda) intra-procedure was confirmed.Available information suggests patient anatomy likely contributed to the event.Per event description, the patients posterior leaflet was very friable.Additionally, the perceived root cause is lack of leaflet integrity and heart being extremely hyper dynamic during procedure and patient on pressors and iabp.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.There were no nonconformances related to the complaint event.Since no edwards defect was identified, corrective or preventative actions are not required.

Brand Name
EDWARDS PASCAL PRECISION
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key22555238
Report Number2015691-2025-05898
Device Sequence Number18553514
Product Code NKM
UDI-Device Identifier00690103216950
UDI-Public(01)00690103216950(17)251009
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P220003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/09/2025
Device Model Number20000ISMA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale